MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. AUTOCAT2 WAVE ITALIAN; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL INC. AUTOCAT2 WAVE ITALIAN; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000324
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The iabp was serviced and the field service engineer (fse) found that the front-end board is not reading ap signal from the transducer.
 
Event or Problem Description
It was reported that when the intra-aortic balloon pump (iabp) was in use the staff noted there was no ap signal coming from the fluid fill transducer.As a result, the iabp was swapped out.There was no patient outcome reported by the hospital.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Teleflex received the device for investigation.The reported complaint of ap signal coming from the fluid fill transducer missing was confirmed by the field service engineer; however, the returned cpu board was too damaged to analyze upon receipt of the device.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number/serial number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revived risk.This will be monitored for any developing trends.Other remarks: the iabp was serviced and the field service engineer (fse) found that the front-end board is not reading ap signal from the transducer.

Brand Name
AUTOCAT2 WAVE ITALIAN
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key10408237
Report Number3010532612-2020-00231
Device Sequence Number16938202
Product Code DSP
UDI-Device Identifier30801902092190
UDI-Public30801902092190
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000324
Device Catalogue NumberIAP-0500I
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2020
Initial Date Received by Manufacturer 07/27/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.